# SDR 08FDEA03521

- Difficulty date: August 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510120
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, LEFT LOWER TORQUE BOX  WEB HAS DAMAGED AREA ON PREVIOUS   REPAIR.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, TRIMMED OUT AREA DIMS 1 1/4 INCH BY 3/4 INCH IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1.
